# SDR TWAA9901206

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49925
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 1063
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND I/B EDGE OF MEMBRANE CRACKED BENEATH CHAIR TRACK AT STA 1063, LBL 42 IN.  REPAIRED MEMBRANE PER SRM 53-01, PG 9.
